# SDR C2XA11RI057

- Difficulty date: April 23, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- Aircraft time: 30,191 hours, 22,739 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 128
- Condition: Inoperative
- Location: Rt Mlg
- Part time: 30,486 hours, 24,184 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED LANDING GEAR SLOW TO RETRACT AFTER T/O.  RT MAIN GEAR INDICATION SWITCHED FROM UP TO AMBER TO UP A FEW CYCLES FOR OVER 30 SECONDS. THUMPING HEARD FROM NOSE WHEEL WELL.  MX R & R RT MLG UPPER LOCK BOX AND PERFORMED OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
